# SDR AALA980705

- Difficulty date: March 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N39356
- Make and model: Boeing 767323
- Aircraft serial: 24037
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Condition: Failed
- Location: Lt Hf
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JFK - FLT 0068 - BOTH HF RADIOS INOP IN-FLIGHT SUSPECT ANTENNA COUPLER.  TROUBLESHOT SYSTEM.  REPLACED DEFECTIVE LT HF TRANSCEIVER AND RT HF COUPLER.  BOTH SYSTEMS CHKS NORMAL.  (X)
